# SDR AALA202401229136

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751019
- Condition: Cracked
- Location: Bs 500e S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT INTERCOSTAL AT STA 500E, S25L. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
